MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETTF3636C70E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft was implanted during the endovascular treatment of a 55mm abdominal aortic aneurysm on (b)(6) 2022.It was reported that, during the index procedure, post deployment imaging revealed type ia endoleak.The endoleak was addressed by placing a 36/49 proximal cuff and 7 helifx endoanchors in the proximal neck area.It was reported approximately 6 weeks post the index procedure follow up ct showed a type ia endoleak.The patient then presented emergently symptomatic of the type ia endoleak.The aneurysm measured 60mm.Intervention was then performed on the same date.As the only treatment option the physician then implanted an endurant extension cuff ettf3636c70e and an additional 6 endoanchors.The type ia endoleak improved but there was still late filling observed.The physician was hopeful that upon reversal of the patients heparin the type ia would resolve.The cause of the endoleak is believed to be disease progression of the proximal neck.Per physician, it is believed that the anatomy contributed to the type ia endoleak due to the short and wide proximal landing zone.No additional clinical sequelae were provided, and the patient is fine.
 
Additional Manufacturer Narrative
Film evaluation summary: the reported type ia endoleak was confirmed on the ct¿s received; however, the exact cause of the type ia endoleak could not be fully determined.Earlier post-implant films were not provided for comparison or for review of the reported disease progression over time.Angiograms (including endoleak interrogation) could allow for a more comprehensive determination of the endoleak cause, but these were not provided.It is likely that disease progression, as reported and the patients angulated aortic neck were a factor in the ia endoleak.Concomitant type ii endoleaks from collateral vessels surrounding the aneurysm sac, also could not be ruled out.Analysis of the returned films did not reveal any obvious stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19482830
Report Number9612164-2024-02715
Device Sequence Number18145354
Product Code MIH
UDI-Device Identifier00613994991515
UDI-Public00613994991515
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2026
Device Model NumberETTF3636C70E
Device Catalogue NumberETTF3636C70E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale